MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE
Catalog Number SNAPSECURE3W
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that medline snapsecure foley securement device defect clamp does not close properly.Multiple packages tried but plastic clamp does not latch and close resulting in catheters not secured to leg.
 
Additional Manufacturer Narrative
It was reported that the snapsecure foley securement device defect where the clamp does not close properly, multiple packages were tried, and the plastic clamp does not latch and close resulting in catheters not secured to leg; no harm to the patient has been reported.Medline quality received 2 ea of the reported product in unpackaged, used condition, conducted visual assessment of the provided product, and functional testing of the product was then conducted by attempting to close the snapsecures.The reported issue of failures to close was verified by visual assessment of the provided samples, and both samples were not able to fully close due to the bent hooks.Based on the provided sample and the description of the issue, the root cause is a manufacturing defect creating misalignment of the hooks/latch; a review found no similar issues reported, there are currently no known trends for this product lot, and no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE 3-WAY FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50855769
Report Number1417592-2026-47776
Device Sequence Number9498247
Product Code EYJ
UDI-Device Identifier20193489102717
UDI-Public20193489102717
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE3W
Device Lot Number67024034501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown